On the Geometric Means of an Integral Function.
Monatshefte für Mathematik, Tome 70 (1966), pp. 39-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1966__70_177316,
author = {Kuldip Kumar},
title = {On the {Geometric} {Means} of an {Integral} {Function.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {39--46},
year = {1966},
volume = {70},
zbl = {0145.08301},
url = {http://geodesic.mathdoc.fr/item/MOMA_1966__70_177316/}
}
Kuldip Kumar. On the Geometric Means of an Integral Function.. Monatshefte für Mathematik, Tome 70 (1966), pp. 39-46. http://geodesic.mathdoc.fr/item/MOMA_1966__70_177316/